Well, this isn't a problem I've experienced often - I am waiting for my period to start. Usually, it is so bright and early I don't even need a hpt to know that I'm not pregnant. I blame the progesterone suppositories for making me late. If my period is going to be late, it should at least have the decency to be for a good reason - such as I'm pregnant.
I am starting to fear this cycle. The doc says it should start any day now. For the first time I feel that these fertility meds are really screwing with my body. After the two rounds with Clom.id, I had a 19 day cycle which really freaked me out. Prior to that, my shortest cycle ever had been 26 days. And now, a lengthy cycle. I am so regular normally that for about 4 years I started my period every 4th Thursday. Always on a Thursday. Now I am all over the map.
Other than this delayed period, though, I haven't had many side effects from the drugs. I read all of the warnings and was prepared for anything. The progesterone said it may cause moodiness. I am generally pretty level headed but the second night I used the progesterone, something funny happened:
I woke up at 3 am giggling my ass off. I mean a true giggle fit that lasted about 30 minutes. My husband didn't know what to think - poor guy, at first he thought I was crying. I tried really had to tell him what was so funny but I couldn't get it out because I was laughing so hard. And when I finally did, he didn't laugh near as much as I did. So I blame the drugs. I was laughing because of a funny dream that went like this:
Two of my colleagues and I had to go to Tijuana for work. No one else wanted to go and the others kept warning us that we'll get sick from the food or the water but we ignored them. We were in a food court type place and they both got sick. They started puking for some reason. I gave one of them a brown paper bag (that I happened to have) and she puked in that and then neatly folded up the opening and placed it on a full trash can. Here's what gave me the giggle fit - she then said, "don't open that".
I guess you had to be there.